# SDR SWIA2020012147862

- Difficulty date: December 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Chafed
- Location: Butte
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTE DOOR 594PB IS CHAFFED.       (C-CHECK)   RO:1/17/2020REMOVED CHAFFING MARKS ON THE L/H BUTE DOOR PANEL 594PB INNER SURFACE REF. CRJ 200 TEMP REV AND COMPLIED WITH ALL STEPS OF ENGINEERING REO.
